# SDR CALA2021071201063

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 53,905 hours, 18,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323123
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AVO 9046 FOR DAMAGE AT LOWER VHF ANTENNA. STEPS 1,2,3 AND STEP 6 PREVIOUSLY ACCOMPLISHED, REF L/P 6594015 AND L/P 6598025. HOLES, REMOVED MOUNT FITTING FASTENER HOLES, REMOVED FASTENER INCHES. NO DEFECTS FOUND. THIS COVERS AVO 9046 STEPS 5, 8, 12 AND 13. REF NDTM 51-00-00 PROCEDURES 16 AND 23. ACCOMPLISHED HFEC INSPECTION OF ADJACENT SUPPORT BEAM FASTENER HOLES IN FUSELAGE SKIN AND AREA AROUND SKIN DEFLECTION WITHIN 10 REMOVER 6 FASTENERS FWD OF ANTENNA MOUNT PER STEP 9 REF L/P 6594015. ACCOMPLISHED REWORK OF FUSELAGE SKIN IAW SRM51-70-01 PER AVO. PERFORMED DETAILED VISUAL INSPECTION PER STEPS 4,7,10,AND 11 OF AVO9046. NO FURTHER DAMAGE NOTED. NDT PART 6, 51-00-00, PROCEDURE 16 AND 23, NO CRACKS DETECTED. ACP. HFEC OF REWORKED AREA AND ALL OPEN FASTENER HOLES, PER 737  HFEC WORK NOTED ABOVE ARE STEPS 15 & 16 OF AVO 9046. CUTOUT DAMAGED AREA IN REF TO AVO9046 STEP B REV A. ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUTOUT.  NO DEFECTS NOTED . REF AVO9046 STEP B(2).PERFORMED .040" INSURANCE CUT REF AVO9046 STEP B3 REV A AND PROVIDED A MAP OUT OF SKIN CUTOUT TO ENGINEERING PER AVO9046 STEP B4 REV A VERIFIED MATERIAL TO BE USED AS .063 2024T3 PO#2700142 FOR DOUBLER AND TRIPLER. MATERIAL TO BE USED AS .100 2024T3 PO#6177859 FOR FILLER REF AVO9046 REV A P.O. NUMBER FOR .100 2024T3 SHOULD BE P.O. # 6177958 VERIFIED MATERIAL FOR REPAIR PARTS PER AVO9046 REV A. (PO''S 6177958 AND 2700142) FABERCATED REPAIR PARTS AND INSTALLED.
